# SDR DALA2023120810100

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 114,853 hours, 17,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 2R DOOR ARMING FLAG INOP.   R/R SLIDE ARMED INDICATOR PER B767 AMM 52-11 OPS CK GOOD MEL/ PLAC RMVD (0097535)
